MathSciNet Relay Station
MathSciNet bibliographic data
MR1433125 (98b:47005) 47A10 (47A60 47D06 47N20)
Monniaux, Sylvie; Prüss, Jan A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997), no. 12, 4787–4814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement